I am hearing Motrin and Robitussin causing heart attacks when the two are given at the same time?

Question is Closed Report Mark as Favorite

Answers (1)

11 Nov 2009

I am almost positive that this is false. Motrin (also known as Ibuprofen) and Robitussin (also known as Guaifenesin) don't interact with each other and are often told to be taken together. I have personally taken these two together for years and I give them to my son when he is sick together and no problems here.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Anxiety attacks feel like heart attacks?

Im 13 and I recently started getting anxiety attacks I always thought it was a whimp thing but I found out its not it feels very similar to a heart ...

3 answers 7 Mar 2010

There has been a lot of talk about taking vitamin D after menopause causing heart attacks?

I would like to know if I should take it or not. It is suppose to cause a 30% chance of having a heart attack.

1 answer 30 Aug 2010

What can I take for panic attacks, can't take Xanax?

On suboxone had to stop xanax for my anxiety after 20 years of taking it. Hard time breathing?What can I take for my anxietyand Panic Attacks. Ended ...

4 answers 14 Aug 2011

OxyCotin pannic attack/heart attack?

I'm 28,I have been taking pain pills recreationally for about 4 months, no more than 15mg of oxy a day if that.. 2 days ago I didn't feel ...

4 answers 23 Feb 2012

Pradaxa - has anyone had to stop taking this because of reports of increased risk of heart attacks?

Is anyone taking Pradax had their Dr's to take them off Pradaxa since the report of increased heart attacks came out on Fox News a month or two ...

2 answers 26 Feb 2012